# SDR SWAA2024051572070

- Difficulty date: April 8, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 312 TO STA 328 LBL 45 FWD GALLEY AND LAV 2024-253245<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 312 TO STA 328 LBL 45 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5400; SHEET 26; REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
